# SDR AALA201702029009

- Difficulty date: January 14, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY LOWER SILL FITTING BETWEEN FRAMES  16 AND FR 20 AT STRINGER 23R. REPLACED SILL FITTING PER SRM 51-72-11.
